# SDR ASAA2017090621824

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,400 hours, 9,939 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD RT WINDSHIELD OVERHEAT WOULD NOT RESET.  ACFT GROUNDED.  FOUND THE WINDOW HEAT CONTROL RIGHT FRONT AC CIRCUIT BREAKER OUT. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. WINDOW HEAT SYSTEM OPS TESTED NORMAL IAW AMM 30-41-00.  GROUND VERIFICATION SUCCESSFUL.
